# SDR 2024F00178

- Difficulty date: July 22, 2024
- Submitted: July 25, 2024
- Operation: General aviation
- Aircraft: N872J
- Make and model: Cessna 525B
- Aircraft serial: 525B0477
- Aircraft time: 4,775 hours, 3,328 cycles
- Engine: Wilint FJ443A
- Engine time: 4,775 hours, 3,316 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 63413561
- Condition: Broken
- Location: Zone 500
- Part time: 4,775 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON FLIGHT FROM KOSU TO KAVL, DURING DESCENT, FELT A SUDDEN VIBRATION FOLLOWED BY THE AIRCRAFT YAWING TO THE LEFT AND A SLIGHT OSCILLATION UP AND DOWN. THERE WAS A RED GEAR UNSAFE LIGHT ILLUMINATED AND A HYDRAULIC PRESSURE CAS MESSAGE WITH THE GEAR HANDLE STILL IN THE UP POSITION. SLOWED THE AIRCRAFT TO A SAFE GEAR DOWN OPERATING SPEED. LOWERED THE GEAR, RECEIVED 3 GREEN DOWN AND LOCKED AND NO RED LIGHT ON GEAR INDICATION. PROCEEDED WITH A NORMAL LANDING AT KAVL WITH NO INCIDENT. TEXTRON AOG TECH FOUND THE L MAIN GEAR UPLOCK HOOK CRACKED IN HALF.
